Georgia, 2025

Tornado and Damaging Winds in Georgia, March 15 to 16, 2025

March 15 to 16, 2025 · NWS FFC · 41 events in 12 counties and zones

A robust wave moving across the southeast generated a large and unstable warm sector underneath moderate shear. A few thunderstorms were able to develop in the evening hours of the 15th as the cold front approached and dynamics improved.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$343,000
Crop damage
None recorded
Events
41

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FFC wrote it up.

A robust wave moving across the southeast generated a large and unstable warm sector underneath moderate shear. A few thunderstorms were able to develop in the evening hours of the 15th as the cold front approached and dynamics improved. One cell in far north Georgia became strong with damaging winds and a strong enough rotation to warrant a tornado warning. No tornado was generated by the storm. Conditions became more favorable for severe thunderstorms as the front moved across the area. Damaging winds and an EF1 tornado were generated west of the ATL metro before weakening. The QLCS continue in strength across central GA mostly posing a damaging wind threat, however conditions reinvigorated across east-central GA necessitating further tornado warnings. Brief EF0 tornadic damage was found with those northeast of Milledgeville.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before the first event at Mar 15, 7:17 PM EST, 40 minutes earlier.

Area forecast discussion, Mar 15, 7:17 PM EST, 40 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
817 PM EDT Sat Mar 15 2025

Issued at 802 PM EDT Sat Mar 15 2025

A Tornado Watch is in effect for portions of far north and
northwest Georgia. A few discrete thunderstorms have begun to
develop in this region, which are currently shallow but
nonetheless exhibiting a supercellular structure with broad
rotation within. This tracks logically with strong shear and 0-1
km updraft helicity values increasing to 300-350 m2/s2. Surface-
based instability appears to be the limiting factor across the
far north at this time, though strong winds and a brief tornado
could still be a threat if these storms are able to tap into any
SBCAPE. It should be noted that the 850 mb low-level jet remains
to the west of the forecast area over central Alabama. As the LLJ
continues to spread eastward into our forecast area, surface
instability and low level shear will increase, leading to a more
favorable severe weather environment ahead of the the main line of
convection, which is looking likely to advance into the western
edge of our forecast area by around 02-03Z.

King

&&

.SHORT TERM...
(This afternoon through Sunday)
Issued at 231 PM EDT Sat Mar 15 2025

Key Messages:

 - Widespread severe weather threat this evening through Sunday
   morning across the area with damaging winds, large hail, and
   tornadoes possible.

 - Heavy rainfall likely across portions of N GA through Sunday
   morning, and a Flood Watch remains in effect through early Sunday
   morning. Localized flooding is possible elsewhere.

 - Very gusty winds are expected prior to frontal passage. A Wind
   Advisory remains in effect through late tonight for much of the
   area.

A sharp upper trough will dig across the Eastern Plains and MS Valley
tonight, then begin to lift NE by Sun afternoon. At the surface, a
double-barreled frontal system will sweep across the area late
tonight and on Sunday.

Instability has already begun to increase across the area (much of it
initially elevated) with sunshine breaking through a thickening CU
field. Instability will become deeper and more surface-based this
evening and overnight. A significant pre- frontal band of severe
thunderstorms is expected to sweep across the area tonight into
Sunday morning. MUCAPE values will increase to 500-1200 J/kg as
convection moves across the area, with effective shear of 50 to as
high as 80 kts. Helicity values will increase to 400-600 m2/s2
during this time frame.

SPC has forecast a moderate risk of severe storms covers across our
W zones, with an enhanced risk across most of the remainder of the
area. A slight risk is relegated to our extreme SE zones (mostly late
tonight into early Sunday morning). Strong tornadoes (EF2 or higher,
some long track) are possible in the moderate and enhanced risk
areas. Damaging winds and large hail are also possible in severe
storms.

Residents should ensure they have multiple methods of receiving
warnings. Storms will be moving across large portions of the area
overnight tonight when most people will be asleep. Your safest
shelter during a tornado warning is a central room without windows on
the lowest level of your house. A basement room without windows is
ideal. Mobile homes are not a substantial enough structure during a
tornado, and mobile home residents are urged to have a plan for
sheltering in a more substantial structure should a warning be
issued.

Locally heavy rainfall will accompany this pre-frontal band, adding
to the forecast rainfall totals across the N zones. Storm total QPF
values with this system will range from 2 to 4 inches across portions
of the N, with amounts closer to an inch to an inch and a half
elsewhere. Locally heavier amounts are possible, particularly in
areas where heavier storms train over the same area for extended
periods of time. A Flood Watch continues for extreme N GA through
Sunday morning. Some river flooding is possible as well, and a
handful of Flood Warnings are already in effect.

Outside of thunderstorms, the gradient winds will continue to
increase prior to frontal passage. The low-level jet is forecast to
increase, making gusts over 40 mph likely by evening. Higher gusts
are possible, particularly at elevations above 2000 feet. A Wind
Advisory is in effect for all but the SE corner of the area. It
remains possible the a High Wind Warning may be required for a
portion of the area. /SEC

&&

.LONG TERM...
(Monday morning through next Friday)
Issued at 231 PM EDT Sat Mar 15 2025

Key Messages:

 - Temperatures warm to seasonable through the long term.

 - A weak cold front on Thursday will bring the next chance for
   rain with a few rumbles of thunder possible.

Overall pleasant conditions through the long term. Highs each day
reach into the mid to upper 70s through mid week, before a cold
front brings things back to a seasonable upper 50s to mid 60s. Lows
through the week in the mid 30s and 40s.

Unimpressive PoPs return with the weak cold front. While moisture
availability will not be a problem, upper level forcing and
instability will likely be well separated from the frontal system.
Current guidance keeps total rainfall amounts under 0.5".

Otherwise, mostly clear conditions and fair temperatures will make
for a great week outdoors. If the pollen doesn't get us first!

SM

&&

.AVIATION...
(00Z TAFS)
Issued at 729 PM EDT Sat Mar 15 2025

Isolated, discrete showers and thunderstorms have begun to
develop across portions of north and central Georgia, and are
expected to increase in coverage over the next few hours,
warranting VCSH at all TAF sites as the period begins. A line of
strong/severe convection is expected to impact area airports this
evening and overnight. Models have been fairly consistent with the
timing. Thus, a TEMPO for TSRA and strong SW winds has been
maintained from 03-07Z at ATL/CSG, 06-10Z at AHN, and 07-11Z at
MCN. Ceilings and visibilities will lower to MVFR just ahead of
the line of convection. SE winds will be 15-25 kts, with gusts
between 30-40 kts through the overnight hours, shifting to SW at
10-15 kts with gusts of 20-25 kts after the line clears in the
early morning before sunrise. These gusts will remain possible
through the day on Sunday given daytime mixing. VFR conditions are
expected to return by 14-16Z on Sunday.

//ATL Confidence...00Z Update...
Medium on the exact timing of thunderstorms.
High confidence on all other elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          56  80  62  74 /   0  10  90  40
Atlanta         59  80  61  73 /  10  20 100  20
Blairsville     53  72  54  68 /  10  30 100  50
Cartersville    58  80  57  72 /  10  30 100  20
Columbus        58  84  61  76 /  10  10  90  10
Gainesville     56  77  61  72 /  10  20 100  30
Macon           55  84  63  78 /   0  10  90  20
Rome            58  80  56  71 /  20  50 100  30
Peachtree City  54  81  60  73 /  10  20 100  20
Vidalia         56  85  65  81 /   0   0  70  80

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 8 AM EDT Sunday for GAZ001>009-011.

Wind Advisory until 5 AM EDT Sunday for GAZ001>009-011>016-
019>025-027-030>039-041>050-052>060-066>072-078>082-089>095-
102>108.

&&

SHORT TERM...SEC
LONG TERM....SM
AVIATION...King
Hazardous weather outlook, Mar 15, 3:46 PM EST, 4 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
446 PM EDT Sat Mar 15 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-162100-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
446 PM EDT Sat Mar 15 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Tonight...

A Moderate Risk (level 4 of 5) of severe weather is expected in far
west Georgia and an Enhanced Risk (Level 3 of 5) of severe weather is
expected elsewhere across our area late this afternoon, overnight,
and through Sunday morning. All severe weather hazards including
tornadoes, damaging winds, and hail will be possible with
thunderstorms that develop. Flash flooding is possible tonight
across portions of northern Georgia, with more localized flooding
possible elsewhere.

Residents should ensure that they have a way of receiving
warnings and a plan for sheltering should warnings be issued!

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

River and flash flooding are possible Sunday morning as a result of
heavy rains across northern Georgia.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested through Sunday morning. Spotters
are encouraged to report or relay severe weather reports to the
National Weather Service.

The radar

The Northeast Alabama radar (KHTX), 156 km away, was scanning. The volume nearest the first event began at 00:57 UTC.

Open the radar archive at this moment

Event by event

39 thunderstorm wind, 1 lightning, 1 tornado. Local standard time, as filed.

Thunderstorm Wind, Fannin

When
March 15, 7:57 PM EST to 8:05 PM EST
Where
Fannin County, 1.84 mi WNW of Maxwell to 0.08 mi SE of Windy Ridge
Measured
52 kt (60 mph) estimated gust
Property damage
$8,000
Reported by
Emergency Manager
Coordinates
34.840, -84.380

Multiple to numerous trees down across Blue Ridge, including onto a house near Epsworth which was then struck by lightning and burned down.

Lightning, Fannin

When
March 15, 8:45 PM EST to 8:47 PM EST
Where
Fannin County, 0.57 mi W of Sparks Mill
Property damage
$200,000
Reported by
Emergency Manager
Coordinates
34.880, -84.140

House fire possibly due to lightning on the 400 block of buck creek trl home was a total loss.

Thunderstorm Wind, Haralson

When
March 15, 10:12 PM EST to 10:14 PM EST
Where
Haralson County, 1.38 mi S of Felton
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
33.860, -85.220

A large metal roofed car port destroyed. Multiple trees knocked down. Report and photos provided by local media via a viewer near Abernathy's Mill.

Thunderstorm Wind, Carroll

When
March 15, 10:15 PM EST to 10:17 PM EST
Where
Carroll County, 0.58 mi E of Kansas
Measured
48 kt (55 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
33.620, -85.260

Tree reported down on power lines on the 700 block of moon rd.

Thunderstorm Wind, Haralson

When
March 15, 10:20 PM EST to 10:22 PM EST
Where
Haralson County, 0.69 mi S of West Bremen
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
Amateur Radio
Coordinates
33.740, -85.150

Trees and powerlines down near the intersection of 27 and poseyville rd.

Thunderstorm Wind, Haralson

When
March 15, 10:20 PM EST to 10:22 PM EST
Where
Haralson County, Bremen
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
Amateur Radio
Coordinates
33.720, -85.150

Trees reported down along hwy 78 in bremen .

Thunderstorm Wind, Haralson

When
March 15, 10:20 PM EST to 10:22 PM EST
Where
Haralson County, 1.15 mi E of Waco
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
33.700, -85.160

Tree reported down on pinewood ln .

Thunderstorm Wind, Heard

When
March 15, 10:25 PM EST to 10:27 PM EST
Where
Heard County, 0.3 mi WNW of Rockridge
Measured
43 kt (49 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
33.301, -85.135

Tree down near the intersection of ga hwy 100 and frolona rd.

Thunderstorm Wind, Polk

When
March 15, 10:28 PM EST to 10:30 PM EST
Where
Polk County, 0.69 mi S of Cedartown
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
34.010, -85.250

Multiple reports of trees and powerlines down across cedartown.

Thunderstorm Wind, Polk

When
March 15, 10:30 PM EST to 10:32 PM EST
Where
Polk County, 0.57 mi W of Rockmart
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
34.000, -85.060

Tree down on williamson st in rockmart .

Thunderstorm Wind, Bartow

When
March 15, 10:35 PM EST to 10:37 PM EST
Where
Bartow County, 3.16 mi NW of Mc Ginnis
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
34.132, -85.010

Tree down in the roadway north of taylorsville near the intersection of iron hill rd and appaloosa ct sw.

Thunderstorm Wind, Carroll

When
March 15, 10:35 PM EST to 10:37 PM EST
Where
Carroll County, 1.5 mi SSE of Plowshare
Measured
43 kt (49 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
33.530, -85.070

Tree reported down on a home on the 200 block of cedar heights rd.

Thunderstorm Wind, Carroll

When
March 15, 10:35 PM EST to 10:37 PM EST
Where
Carroll County, 2.96 mi WSW of Plowshare
Measured
48 kt (55 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
33.532, -85.127

Tree reported down on powerlines on the 500 block of old camp church rd.

Thunderstorm Wind, Douglas

When
March 15, 10:35 PM EST to 10:37 PM EST
Where
Douglas County, 2.76 mi N of Fairplay
Measured
43 kt (49 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
33.670, -84.870

Tree down on powerlines near helton rd and watkins mill rd.

Thunderstorm Wind, Polk

When
March 15, 10:35 PM EST to 10:37 PM EST
Where
Polk County, 0.98 mi ENE of Rockmart
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
34.003, -85.033

Tree down on goodyear ave .

Thunderstorm Wind, Polk

When
March 15, 10:36 PM EST to 10:38 PM EST
Where
Polk County, 4 mi SSW of Van Wert
Measured
43 kt (49 mph) estimated gust
Property damage
$1,000
Reported by
Amateur Radio
Coordinates
33.927, -85.058

Trees and power lines down across vinson mountain rd.

Thunderstorm Wind, Carroll

When
March 15, 10:39 PM EST to 10:41 PM EST
Where
Carroll County, Temple
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
33.730, -85.030

Multiple trees down near the intersection of hwy 113 and hwy 78.

Thunderstorm Wind, Bartow

When
March 15, 10:40 PM EST to 10:42 PM EST
Where
Bartow County, 2.79 mi W of Euharlee
Measured
43 kt (49 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
34.144, -84.978

Report of a tree on the roadway near the intersection of wade rd and taylorsville macedonia rd.

Tornado, Paulding

When
March 15, 10:41 PM EST to 10:53 PM EST
Where
Paulding County, 1.68 mi SE of Rollins to 1.24 mi NE of Mill Creek Station
Rating
EF1
Path length
11.64 mi
Path width
200 yd
Reported by
NWS Storm Survey
Coordinates
33.856, -84.876

An EF1 tornado with maximum winds of 105 to 110 mph touched down|in central Paulding County on March 15, 2025 at 11:41 PM EST. The|tornado spun up within a strong line of thunderstorms moving|rapidly towards the northeast. The tornado initially touched down|to the southwest of Sudie, GA near Pace Creek Lake, where|multiple large pine trees were downed and an outbuilding was|destroyed. The tornado then tracked northeast where it produced|the initial EF1 rated damage near the intersection of Scoggins|Rd. and Cole Lake Rd. This included numerous large pine trees|downed and power line damage. 2 large pine trees fell on two|homes in the Paces Lake neighborhood. From there the tornado|continued on a northeast track through a mostly forested area|before intersecting Villa Rica HWY near Old Villa Rica Rd. The|tornado paralleled Villa Rica HWY for around 1.5 miles until it|reached the intersection with HWY 278. Damage was most intense|during this phase of the tornado with peak winds estimated in the|105 to 110 range. This included damage to a gas station, numerous|uprooted and topped trees, downed power lines and damage to the|roof of a Kroger grocery store near the intersection of HWY|278 and Villa Rica HWY. After crossing Merchants Dr. the tornado|weakened into the EF0 range as if tracked northeast near Ray|Mountain and into New Hope, GA. Additional EF1 damage was found|just north of New Hope near the intersection of Mount Tabor|Church Rd. and Parkway Ct. Here multiple large trees were|uprooted, a shed was destroyed and several homes were damaged by|falling trees. The tornado then continued towards the northeast|where it caused minor tree and shingle damage in the Reserve|neighborhood. It lifted near the intersection of White Spruce Ln.|and Wood Point Way around 11:53 PM EST. The total number of|structures damaged by the tornado was estimated at 15 by Paulding|Co. EMA.

Thunderstorm Wind, Bartow

When
March 15, 10:42 PM EST to 10:44 PM EST
Where
Bartow County, 1.34 mi SE of Adairsville
Measured
43 kt (49 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
34.355, -84.935

Power lines downed by strong winds near the intersection of lacey rd and white rd in adairsville.

Thunderstorm Wind, Bartow

When
March 15, 10:42 PM EST to 10:44 PM EST
Where
Bartow County, 0.46 mi ESE of Adairsville
Measured
43 kt (49 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
34.367, -84.943

Power lines down near the intersection of boyd mountain rd and hall station rd in adairsville.

Thunderstorm Wind, Douglas

When
March 15, 10:45 PM EST to 10:47 PM EST
Where
Douglas County, 0.69 mi N of Bill Arp
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
33.680, -84.800

Tree down on power line near Pine Oak Dr and Green Oak Dr.

Thunderstorm Wind, Douglas

When
March 15, 10:45 PM EST to 10:47 PM EST
Where
Douglas County, 1.38 mi N of Chapel Hill
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.700, -84.720

Tree reported down on a house near the intersection of oliver lane and bagby park.

Thunderstorm Wind, Bartow

When
March 15, 10:50 PM EST to 10:52 PM EST
Where
Bartow County, 1.09 mi E of Cass
Measured
43 kt (49 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
34.217, -84.831

A tree and power lines reported down near baker rd and mickay dr.

Thunderstorm Wind, Douglas

When
March 15, 10:50 PM EST to 10:52 PM EST
Where
Douglas County, 0.85 mi S of Chapel Hill
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
33.668, -84.718

Tree down blocking roadway near forest view trail and chapel creek dr.

Thunderstorm Wind, Haralson

When
March 15, 11:05 PM EST to 11:07 PM EST
Where
Haralson County, 3.46 mi NNW of Hooper
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Amateur Radio
Coordinates
33.775, -85.357

Tree blocking the road near the intersection of broad st and edgar little cir.

Thunderstorm Wind, Haralson

When
March 15, 11:15 PM EST to 11:17 PM EST
Where
Haralson County, 0.9 mi NW of Old Tallapoosa
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Amateur Radio
Coordinates
33.760, -85.290

Tree blocking the road near the intersection of berlin and bowdon st.

Thunderstorm Wind, Haralson

When
March 15, 11:15 PM EST to 11:17 PM EST
Where
Haralson County, Bremen
Measured
56 kt (64 mph) estimated gust
Property damage
$5,000
Reported by
Amateur Radio
Coordinates
33.720, -85.150

Multiple trees down on s rt 100 near highway 78 .

Thunderstorm Wind, Heard

When
March 16, 12:05 AM EST to 12:07 AM EST
Where
Heard County, 0.41 mi NW of Frolona
Measured
43 kt (49 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
33.324, -85.235

Report of a tree down near the intersection of forlona rd and mountain laurel rd.

Thunderstorm Wind, Troup

When
March 16, 12:13 AM EST to 12:15 AM EST
Where
Troup County, 1.87 mi WSW of Gabbettville
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
32.920, -85.160

Two trees reported down on west point rd immediately south of the intersection with resource management dr.

Thunderstorm Wind, Harris

When
March 16, 12:14 AM EST to 12:16 AM EST
Where
Harris County, 8.51 mi NW of New Hope
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
32.860, -85.180

Tree reported down on hamilton dr near highland dr.

Thunderstorm Wind, Heard

When
March 16, 12:15 AM EST to 12:17 AM EST
Where
Heard County, 2.41 mi ENE of Barkers Crossroads
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
33.380, -85.130

Report of a tree down along armstrong mill rd .

Thunderstorm Wind, Heard

When
March 16, 12:17 AM EST to 12:19 AM EST
Where
Heard County, 0.34 mi ESE of Franklin
Measured
43 kt (49 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
33.278, -85.094

Tree down on powerlines near the intersection of main st and college dr.

Thunderstorm Wind, Heard

When
March 16, 12:20 AM EST to 12:22 AM EST
Where
Heard County, 2.69 mi ENE of Barkers Crossroads
Measured
52 kt (60 mph) estimated gust
Property damage
$60,000
Reported by
Emergency Manager
Coordinates
33.390, -85.130

Tree down along dukes ro northwest of centralhatchee.

Thunderstorm Wind, Troup

When
March 16, 12:24 AM EST to 12:26 AM EST
Where
Troup County, 0.76 mi N of La Grange
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
33.041, -85.029

Multiple trees down across the city of lagrange stretching from the SW along US29 to the NW along GA14.

Thunderstorm Wind, Troup

When
March 16, 12:28 AM EST to 12:30 AM EST
Where
Troup County, 0.9 mi SW of Whitfield
Measured
48 kt (55 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
33.070, -84.960

Tree reported down at the intersection of hogansville rd and bell rd.

Thunderstorm Wind, Muscogee

When
March 16, 12:30 AM EST to 12:50 AM EST
Where
Muscogee County, 0.58 mi W of Columbus to 1.35 mi SW of Midland
Measured
56 kt (64 mph) estimated gust
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
32.480, -84.980

Numerous trees down stretching from just northeast of downtown columbus towards the northeast to the offramp of columbus manchester expressway and county line rd.

Thunderstorm Wind, Troup

When
March 16, 12:32 AM EST to 12:34 AM EST
Where
Troup County, 2.7 mi NE of Harrisonville
Measured
43 kt (49 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
33.210, -84.950

Tree reported down near the intersection of hammett rd and johnson rd.

Thunderstorm Wind, Troup

When
March 16, 12:38 AM EST to 12:40 AM EST
Where
Troup County, 1.5 mi NNE of Bass Crossroads
Measured
43 kt (49 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
33.150, -84.890

Tree reported down on the 1000 block of bass cross rd.

Thunderstorm Wind, Baldwin

When
March 16, 2:45 AM EST to 2:47 AM EST
Where
Baldwin County, 3.74 mi WSW of Sinclair Lake
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
33.160, -83.310

Several trees down around lake sinclair per law enforecement.

Thunderstorm Wind, Baldwin

When
March 16, 3:03 AM EST to 3:05 AM EST
Where
Baldwin County, 1.35 mi ESE of Carling
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
33.040, -83.210

A tree down near the intersection of vinson highway and riverbend drive.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Lightning
A lightning strike that killed, injured or caused damage.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2025Every state in 2025This day in weather historyThe tornado archive for Georgia, 2025Warnings in Georgia, March 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1249903, 1249902, 1249883, 1249895, 1249881, 1249882, 1249884, 1250335, 1250339, 1250338, 1249889, 1249896, 1249897, 1249898, 1250337, 1250340, 1249894, 1249892, 1249886, 1249890, 1249891, 1249899, 1249901, 1249893, 1249900, 1250328, 1250327, 1250329, 1250332, 1250343, 1250330, 1250333, 1250334, 1250331, 1250346, 1250345, 1250336, 1250342, 1250341, 1249887, and more.